Jump to content

Photo

How To Get Rid Of Red Marks On Accutane

red marks accutane red mark hyperpigmentation

6 replies to this topic

#1 rfc129

rfc129

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Gender:Male
  • Location:England
  • Interests:Gym, going out with friends, badminton, football, and just generally having a good time.
  • Joined: 30-October 12

Posted 03 January 2013 - 08:31 AM

So I've been on accutane 30mg for a month now coupled with erythromycin, and the number of new spots I've been getting has vastly decreased, and the ones I do get tend to be small. However, potentially because when I was at my worst a few months ago I was popping around 3-5 new whiteheads most days I have a significant amount of red marks on my cheek. I know your skin's very sensitive on accutane, and I'm just wondering if there's anything I can do to reduce them and/or remove them while on the 'tane, because I'm normally a pretty confident guy, but these marks are really getting me down.

I never really had particularly bad spots, medium at worst, until after this year's reading festival, when my face blew up.

I thought there'd be other questions about this, so I had a quick search but couldn't find any exactly like mine, sorry if this is a repost.

Any responses would be greatly appreciated, thanks!

Attached Thumbnails

  • Acne2 03.01.13.jpg
  • Acne 3.01.13.jpg

Edited by rfc129, 03 January 2013 - 10:25 AM.


#2 rumplesilkskin

rumplesilkskin

    Junior Member

  • Members
  • Posts & Likes
    Posts: 45
    Gallery Images: 4
    Likes: 3
About Me
  • Gender:Female
  • Location:ireland
  • Interests:dedicated to finding my true skin
  • Joined: 11-April 12

Posted 03 January 2013 - 09:28 AM

Hi, i find the few spots I've got since i started accutane (week 6 now) are very painful and leave bigger redder marks than spots did before, I presume it must be just what happens while ur on it.
However i feel ur agony, its hard trying to deal with the dryness. My accutane breakout looks so damn angry, just gotta be patient though and ride it out. Remember spots dont like to be aggrivated so try wash gently, sorry I dont have a better answer for u

xxx

#3 rfc129

rfc129

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Gender:Male
  • Location:England
  • Interests:Gym, going out with friends, badminton, football, and just generally having a good time.
  • Joined: 30-October 12

Posted 03 January 2013 - 10:28 AM

I have days where the marks look less angry, and days where they look very angry. I haven't really had a breakout due to accutane, largely thanks to the erythromycin. I had a horrific breakout maybe a month before starting accutane which was actually the sole cause for me going on it. I'm guessing exfoliating etc. is bad while on accutane.

On the plus side, my skin feels largely smooth, the smoothest it's felt in a while, it's mainly the facial aesthetics which are bothering me now, not the pain.

#4 rfc129

rfc129

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Gender:Male
  • Location:England
  • Interests:Gym, going out with friends, badminton, football, and just generally having a good time.
  • Joined: 30-October 12

Posted 03 January 2013 - 11:40 AM

Any responses regarding potential treatment?

#5 RingOfFire

RingOfFire

    Junior Member

  • Members
  • Posts & Likes
    Posts: 33
    Likes: 0
About Me
  • Gender:Male
  • Location:Europe
  • Joined: 27-October 12

Posted 05 January 2013 - 11:21 AM

They fade MUCH MUCH better when you're off accutane, I'm speaking from personal experience

#6 KSG1996

KSG1996

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 151
    Gallery Images: 8
    Likes: 30
About Me
  • Gender:Male
  • Location:USA
  • Interests:Soccer, helping others
  • Joined: 22-August 12

Posted 05 January 2013 - 07:40 PM

I have my face exactly like yours now. I'm off accutane at the moment due to medicare expiring but I don't know if I'll be put back on it due to the fact I don't get cysts or major pimples anymore. I don't know what to do either. I have those same exact marks and I want to know what to do to get them to fade. I wash my face daily and apply Cetaphil on it.

#7 andrewbleah

andrewbleah

    I'm wise.

  • Veteran Members
  • Posts & Likes
    Posts: 379
    Gallery Images: 2
    Blog Entries: 7
    Likes: 43
About Me
  • Gender:Male
  • Joined: 23-June 12

Achievements

     

Posted 07 January 2013 - 06:30 AM

I'm also on tane my main problem is red marks like you , I'm getting V-beam laser tratment is the best for redness.
though i do not reccomend that to you ,it's very risky,i might change my mind and do it a few days after im begin off tane.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users